MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ECCENTRIC 10 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ECCENTRIC 10 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 663-10-32D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Insufficient Information (4580)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Additional devices listed in this event: catalog: 2030-6530-1, description: 6.5 cancellous bone screw 30mm, lot: mnpt4l.Catalog: 6570-0-232, description: delta v-40 ceramic head 32/+4, lot: 47552102.Catalog: 502-03-50d, description: primary tritanium hemi cluster hole cup 50mm, lot: mnpt4l.Catalog: 6720-0435, description: size 4 accolade ii 132 deg, lot: 50062203.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
 
Event or Problem Description
This pi is for the right hip.It was reported by the attorney, through the filing of a legal claim, that the patient underwent a right total hip arthroplasty on (b)(6) 2015 where she was implanted with a stryker hip system.Its further alleged that the hip failed and was revised on (b)(6) 2018.
 
Additional Manufacturer Narrative
Corrected data: it was discovered that the selection for b2 was inadvertently missed during the submission of the initial report.B2 has been updated with the appropriate information.H3 other text : device not returned.
 
Event or Problem Description
*this pi is for the right hip.It was reported by the attorney, through the filing of a legal claim, that the patient underwent a right total hip arthroplasty on (b)(6) 2015 where she was implanted with a stryker hip system.Its further alleged that the hip failed and was revised on october (b)(6).

Brand Name
TRIDENT X3 ECCENTRIC 10 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8148500
Report Number0002249697-2018-03961
Device Sequence Number16495500
Product Code LPH
UDI-Device Identifier07613327024838
UDI-Public07613327024838
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number663-10-32D
Device Catalogue Number663-10-32D
Device Lot NumberMNE10K
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR